Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Consistent limitation methods


Authors: Casper Goffman and G. M. Petersen
Journal: Proc. Amer. Math. Soc. 7 (1956), 367-369
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078484-4
MathSciNet review: 0078484
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078484-4
Article copyright: © Copyright 1956 American Mathematical Society